| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A non health care professional reported that following an intraocular lens (iol) implant procedure, the patients vision at distance was poor.She could see to read and sew, but anything beyond around 15 feet was blurred.She barely passed the driving test.She had been given a glasses prescription, and her bcva was 20/50.The patient stated she had seen two doctors in the practice, and they could not provide her with any solutions.There are two medical reports associated with this patient.This is for left eye.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
Additional information was received by stating, the patient continued to have issues with her intermediate vision.